# SDR GTIA20130621360

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 12,468 hours, 5,778 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 22def
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, O2 MASKS AT SEATS 22DEF DROPPED.  ACCOMPLISHED OPS CHECK OF MANUAL MASK RELEASE IAW AMM.  OP'S CHECKED GOOD.
